# SDR USAA2013111500006

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,294 hours, 19,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROW 7 LEFT EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE  REPAIRED WIRE IAW ESPM 20-43-11. OPS CHECKED GOOD.
